# SDR CNMA200100035

- Difficulty date: November 20, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 72,176 hours, 18,139 cycles
- Engine: Ge CF650C2
- Engine time: 58,464 hours, 14,161 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, J, A

## Discrepancy

ENGINE FIRE INDICATION ON TAKEOFF CLIMBOUT 2 APPROX 400 FT AGL ON NR 3 ENGINE.  COMMENCE ENG FIRE SEVERE DAMAGE CHECKLIST PERFORMED.  FIRE INDICATION WENT OUT.  DUMPED APPROX 29,000 LBS FUEL AND RETURNED TO LICZ.  FOUND 14TH STAGE BLEED DUCT BLOWN.
